We prove an explicit formula (in terms of the zeros of the Riemann zeta-function) for Cesaro averages of the number of representations of an integer as the sum of two prime numbers

A Cesàro average of Goldbach numbers / A., Languasco; Zaccagnini, Alessandro. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 27:4(2015), pp. 1945-1960. [10.1515/forum-2012-0100]

A Cesàro average of Goldbach numbers

ZACCAGNINI, Alessandro
2015-01-01

Abstract

We prove an explicit formula (in terms of the zeros of the Riemann zeta-function) for Cesaro averages of the number of representations of an integer as the sum of two prime numbers
A Cesàro average of Goldbach numbers / A., Languasco; Zaccagnini, Alessandro. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 27:4(2015), pp. 1945-1960. [10.1515/forum-2012-0100]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2426402
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 14
social impact